Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had D&C surgery, right leg below right side ovary paining. Is corpus luteum the cause ?

Hi doc, I have D&C surgery 6 weeks from now, & I my right leg is paining below on right side ovary . The doctor said to me before surgery i have corpus luteum on my right side ovary. I had taken pain reliever then the pain is gone. The things after 2 days again it is painful. Do I need to go ultrasound to check for the reason of pain. Pls. advice. Thank u.
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi there.

Corpus luteal cyst can cause off on pain especially when there is slight bleeding within the cyst. Besides other causes of pain due to cyst can be infection, rupture, torsion etc. These are more when size of the cyst is very big. You havent mentioned the size. But corpus luteal cyst are usually small and disappear in few cycles. All you can do is take some anti inflammatory like ibuprofen for a week. Also get a repeat ultrasound to know the condition of your cyst and rule out the above complications.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Sudhir's  Response

This doesn't look like related to corpus luteum cyst. You should bring this to notice of your doctor sooner. Symptoms make me suspicious of blood clot.A Doppler study can help rule out this.

Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor